# SDR DALA14029036815

- Difficulty date: May 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 52,814 hours, 15,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 365.25 BETWEEN LBL 64-RBL 64 CORRODED FLOORBEAM.  CUTOUT DAMAGED AREA OF FLOORBEAM UPPER TEE,  FABRICATED REPAIR AND INSTALLED IAW SRM 53-00-51.
